# SDR CA030320003

- Difficulty date: March 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 7,130 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 641917
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK IN ALUMINUM HEAD RUNNING UNDER TOP SPARKPLUG HOLE. CRACK DOES NOT EXTEND INTO COMBUSTION CHAMBER - NO LEAKAGE FOUND DURING PRESSURE TEST. CYLINDER REMOVED AND REPLACED WITH RECONDITIONED UNIT.
